# SDR AALA202207189897

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 78,377 hours, 10,133 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Roller
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY ENTRY DOOR SLIDES OFF TRACK. SECURED LOWER GUIDE ROLLER PER CMM 25-45-80. DOOR NOW FUNCTIONS NORMALLY.
